# SDR 2003UALA00991

- Difficulty date: December 30, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 29,843 hours, 5,751 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Part number: 8315625020R
- Part serial: 663482
- Condition: Defective
- Location: Crew O2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST ALL CREW OXYGEN.  DEFECTIVE O2 TRANSDUCER.  REPLACED TRANSDUCER.
